MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 724200
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on october 15, 2019.A sample was not received for the investigation.Without a sample we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue.The reported affected component is produced by an external supplier and our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate the reported condition.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported the device was placed on june 22, 2023 and externalization occurred due to a micro-hole in the cuff on july 12, 2023.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20524301
Report Number1423537-2024-00267
Device Sequence Number9171484
Product Code KNT
UDI-Device Identifier10884521011410
UDI-Public(01)10884521011410(17)240930(10)1928304064
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2024
Device Model Number724200
Device Catalogue Number724200
Device Lot Number1928304064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/24/2024
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown